I have been on the depo-shot for six (6) months and by February I will be getting my third depo-shot. Recently, during intercourse I have experienced bleeding. For the last month this has been occurring and I am not sure why. When I got my very first depo-shot this was not a problem but when I got my second depo-shot, I started bleeding during intercourse. I know that it may not be that I have my menstrual cycle because I had just gotten over it. What could this problem be?
Also, I am concerned about my menstrual cycle. Sometimes it will last up to a whole month. Is that normal? Before I got my first depo-shot, I read some information about it and it said that my menstrual cycle will be light and eventually go away. What doesn't make sense is that I have never had a period that long, a month. Then I won't have it for a month but sometimes I'll have it for a month and then the next two (2) weeks, I'll have it again.
I hope I was specific enough in describing what is going on. I really hope I find a solution to my problems. Thank you in advance for I am so confused if there is anything wrong with me! /:
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.